Forgot your password?

We just sent you an email, containing instructions for how to reset your password.

Sign in

  • I feel asleep without taking the medication for my migraines. At 6 am this morning I woke up to take four pills, (G) (G) (G) (G). My eyes are blurry from sleep, but I count the pills with touch. Good, a bottle of water landed in my bed. A click and shiver in my body woke me up, a chemical dependancy. 6 hours late, almost too late, but I took the earlier dose a little later than usual. 12 hours apart, should I be more disciplined? Maybe I should start setting my alarm again? 8 (G)'s a day. 100 mgs twice a day, repetition.
    • Share

    Connected stories:

About

Collections let you gather your favorite stories into shareable groups.

To collect stories, please become a Citizen.

    Copy and paste this embed code into your web page:

    px wide
    px tall
    Send this story to a friend:
    Would you like to send another?

      To retell stories, please .

        Sprouting stories lets you respond with a story of your own — like telling stories ’round a campfire.

        To sprout stories, please .

            Better browser, please.

            To view Cowbird, please use the latest version of Chrome, Safari, Firefox, Opera, or Internet Explorer.